advertisement
Question
Posted by: KAYLA | 2010-10-25

OFF THE PILL (to reduce headaches)

Ive been off the pill for a mth, i did bleed a week after i stopped (5th to 7th oct) and then one day last week i had spotting for a day. Then on friday i fainted and puked, could something be wrong?

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageGynaeDoc

I don't know why you fainted and vomited, but the bleeding pattern you describe is common after stopping the Pill.

Best wishes

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

4
Our users say:
Posted by: KAYLA | 2010-10-26

thank you so much much appreciated, for awhile i thought i cld be preg, which i dont want.

Reply to KAYLA
Posted by: Purple | 2010-10-26

this is not answering your question, but to stop the hormonal headaches, try using Primeve plus. Its available at most pharmacies. You take one a day and then the day before your period is due take three per day and for the first few days of your period. It takes about three months before your headaches stop, and then you need to stay on the primeve plus for a good few months afterwards otherwise they will come back again.
It has magnesium and evening primrose oil in them.
They stopped my two years of hormonal headache hell and about 8 of my friends have found relief using primeve plus as well so its worth a try.

The fainting could be from low blood pressure and the puking could be because you have a tummy bug.

Reply to Purple
Posted by: gynaedoc | 2010-10-26

I don't know why you fainted and vomited, but the bleeding pattern you describe is common after stopping the Pill.

Best wishes

Reply to gynaedoc
Posted by: gynaedoc | 2010-10-26

I don't know why you fainted and vomited, but the bleeding pattern you describe is common after stopping the Pill.

Best wishes

Reply to gynaedoc

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement